# SDR 04150324

- Difficulty date: May 29, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Aircraft time: 22,549 hours, 22,211 cycles
- Engine: Garrtt TPE33114
- Engine time: 16,617 hours, 16,664 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349016
- Part serial: 76099
- Condition: Inoperative
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7459 CREW REPORTED A RT ENGINE FAILURE.  CREW DECLARED AN EMERGENCY AND FLIGHT RETURNED TO FIELD UNEVENTFULLY.  THE RT ENGINE WAS CHANGED AND A SATISFACTORY FUNCTIONAL CHECK WAS ACCOMPLISHED.  AIRCRAFT WAS RETURNED TO SERVICE.
